# SDR REXA201906030768

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 6013700361
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SEAL REMOVAL ,FOUND PANEL 422AT SEAL RETAINER CRACK (REQUIRE NEW RETAINER AND NEW SEAL)
REMOVED/REPLACED DAMAGED SEAL RETAINER IAW CRJ 200 SRM 51-42-06 AAR SM 58
